MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE ULTRACONGRUENT SIZE 3 4; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE ULTRACONGRUENT SIZE 3 4; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-00956, 0001822565-2022-00958, and 0001822565-2022-00959.Gender solutions male (gsm) femoral component porous size 5, right catalog#: 00541201802 lot#: 63505961.Porous coated stemmed tibial baseplate right size 4 catalog#: 621201240 lot#: 63390398.Metal backed patella component porous size 3 catalog#: 00541800003 lot#: 63943783.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent right total knee arthroplasty.Subsequently, patient reports pain, difficulty ambulating, and decreased range of motion.No revision procedure has been scheduled.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: a1, a5, b4, b7, e1, g3, g6, h2, and h10.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records received identified severe three-compartment degenerative arthritis, noted erosion, osteophytes, hypertrophic synovium in all three compartments of the knee and a four millimeter resection from the femur due to knee flexion contracture preoperatively.No intraoperative complications were identified.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE ULTRACONGRUENT SIZE 3 4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14014297
Report Number0001822565-2022-00957
Device Sequence Number4629209
Product Code JWH
UDI-Device Identifier00889024190665
UDI-Public(01)00889024190665(17)230630(10)64063915
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue Number00542802309
Device Lot Number64063915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer05/17/2022
07/06/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date06/10/2022
07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight100 KG
Patient RaceWhite